MAUDE Adverse Event Report: MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 15CM, NITINOL; PROBE, RADIOFREQUENCY LESION

MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 15CM, NITINOL; PROBE, RADIOFREQUENCY LESION
Model Number RF-NE-15
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 3004617090-2023-00002 it was reported that the probe were non function due to impedance issue.As such, the procedure was not completed.
 
Additional Manufacturer Narrative
The reported event of a "probe issue" could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device was manufactured according to specifications as supported by the receiving inspection results.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative

Brand Name
REUSABLE ELECTRODE, 15CM, NITINOL
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK  L34 9HP
Manufacturer (Section G)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK   L34 9HP
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16456961
Report Number3004617090-2023-00001
Device Sequence Number12390786
Product Code GXI
UDI-Device Identifier05415067025197
UDI-Public05415067025197
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRF-NE-15
Device Catalogue NumberRF-NE-15
Device Lot NumberM18144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer03/10/2023
06/22/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/27/2023
07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight73 KG